De Levie, R. (1967) Solution Creeping or Dielectric Relaxation?. The Journal of Chemical Physics, 47 (7) 2509-2510 doi:10.1063/1.1703340
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Solution Creeping or Dielectric Relaxation? | ||
Journal | The Journal of Chemical Physics | ||
Authors | De Levie, R. | Author | |
Year | 1967 (October) | Volume | 47 |
Issue | 7 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1703340Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2056591 | Long-form Identifier | mindat:1:5:2056591:6 |
GUID | 0 | ||
Full Reference | De Levie, R. (1967) Solution Creeping or Dielectric Relaxation?. The Journal of Chemical Physics, 47 (7) 2509-2510 doi:10.1063/1.1703340 | ||
Plain Text | De Levie, R. (1967) Solution Creeping or Dielectric Relaxation?. The Journal of Chemical Physics, 47 (7) 2509-2510 doi:10.1063/1.1703340 | ||
In | (1967, October) The Journal of Chemical Physics Vol. 47 (7) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |